Per citar aquest document: https://ddd.uab.cat/record/150558
Scopus: 1 cites, Web of Science: 1 cites,
Topological entropy and periods of graph maps
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Saghin, Radu (Centre de Recerca Matemàtica(Bellaterra))

Data: 2012
Resum: We give a complete description of the set of periods of continuous self-maps on graphs which have zero topological entropy and all their branching points are fixed. As a corollary we get a criterion for positive topological entropy for continuous self-maps on graphs. We also prove that the results are optimal.
Nota: Número d'acord de subvenció MCI/MTM2008-03437
Nota: Número d'acord de subvenció AGAUR/2009/SGR-410
Nota: Agraïments: The second author has been supported by Marie Curie IEF grant number 234559, and would like to thank CRM Barcelona for their hospitality.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: article ; recerca ; preprint
Matèria: Graph maps ; Periodic points ; Periods ; Topological entropy
Publicat a: Journal of Difference Equations and Applications, Vol. 18 Núm. 4 (2012) , p. 589-598, ISSN 1023-6198

DOI: 10.1080/10236198.2011.561202


Preprint
10 p, 302.2 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2016-05-06, darrera modificació el 2017-10-14



   Favorit i Compartir